# SDR 2002FA0000006

- Difficulty date: December 1, 2001
- Submitted: January 3, 2002
- Operation: General aviation
- Aircraft: N737HU
- Make and model: Cessna TR182
- Aircraft serial: R18200832
- Engine: Lyc O540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clamp
- Part number: 22430151
- Condition: Broken
- Location: Shimmy Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CLAMP HOLDS THE SHIMMY DAMPNER IN POSITION ON THE NOSE GEAR BARRELL WITH A PIN WELDED INSIDE THE CLAMP.  PIN WAS FOUND BROKEN AND THIS ALLOWED THE CLAMP TO SHIFT WHICH CAUSED THE SHIMMY DAMPNER TO HIT THE GEAR WELL AND SOME TIMES LOCK THE GEAR IN THE UP POSITION.  A SLIP MARK HELPS TO FIND THIS PROBLEM ON PREFLIGHT INSPECTION AND ANNUALS.  I DO NOT THINK THIS PIN GETS BROKEN IN NORMAL USE BUT COULD VERY EASILY BE BROKEN BY USE OF A LARGE TUG.
